What causes weakness and joint pain with intracranial hypertension?
Hello, I m currently taking lasix 20mg for Intracranial hypertension. I have had a thyroidectomy and now am hypoparathyroid I ve had hypothyroidsm prior to the surgery. My question is I m feeling excessively tired and have increased joint pain with some irritability can this be due to lasix? My current levels for TSH are within normal range.
Hi In my opinion use of lasix does not cause any joint pain. In your case joint pains cause has to be investigated including X rays since you have hypoparathyroidism. In my clinic I would put you on mild pain killers and exercises if X rays and S PTH levels are normal.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]